# SDR TWRA9906

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 23829109
- Condition: Malfunctioned
- Location: Cabin
- Component: Aircruisers
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WET DITCHING TRAINING CLASS 9901, THE LIFE RAFT USED DID NOT INFLATE PROPERLY, WHEN THE MANUAL HAND WAS PULLED THE UPPER CANNISTER DISCHARGED INTO THE AIR DUE TO RUPTURED PRESSURE HOSE.  THE SECOND CANNISTER INFLATION CABLE WAS TWISTED AND PREVENTED INFLATION.  INFLATION WAS ACCOMPLISHED BY PULLING ON THE CABLE DRILL WAS ACCOMPLISHED WITH ONE BUOYANCY TUBE.  LIFE RAFT WAS SENT TO THE VENDOR.  (M)
